Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


A Kawamata-Viehweg Vanishing Theorem on Compact Kähler Manifolds

Title data

Demailly, Jean-Pierre ; Peternell, Thomas:
A Kawamata-Viehweg Vanishing Theorem on Compact Kähler Manifolds.
In: Journal of Differential Geometry. Vol. 63 (February 2003) Issue 2 . - pp. 231-277.
ISSN 1945-743X
DOI: https://doi.org/10.4310/jdg/1090426678

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 19 Nov 2020 11:34
Last Modified: 19 Nov 2020 11:34
URI: https://eref.uni-bayreuth.de/id/eprint/60043